# SDR FDEA201308232009

- Difficulty date: August 23, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Part number: 112N700533
- Condition: Migrated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BETWEEN OTBD NAC FITTING AND LOWER WING SKIN,  FOUND WITH SHIMS MIGRATION AT WS 303.5.  REPAIRED IAW EA F-5450-167521 PT.1. CATAGORY B MAJOR.
